# SDR HNAA202509110065

- Difficulty date: August 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 14575001405
- Part serial: NC0439
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AIR INTAKE LIP IS CORRODED.  R&R LT ENGINE AIR INTLET ASSEMBLY IAW EMB 145 AMM 71-60-01.
